Xalatan Eye Drops and coughing

  • Country:

    Australia

  • Age:

    45

  • Gender:

    Male

  • Do you suffer from pre-existing illnesses in the eye:

    Yes

    Glaucoma
  • Did you perform any surgery for the eyes:

    No

  • Do you use any eye drops:

    Yes

    Xalatan Eye Drops
  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hi,

I have been on Xalatan eye drops for Glaucoma for many years with no side effects.I had a bad cough for about 3 months now. Coughing up clear, sticky, mucus. The cough is , this week clearing up, but am still coughing daily, with not too much mucus now coming up. had numerous tests without success.

My doctor and I were wondering if this could be caused by Xalatan.

I did not think so as I have been om them for years.

Can this be caused by Xalatan Eye Drops?

Thanks

 

Answer

 

 

 

Thanks for your Questionxalatan eye drops

 

One of the most common systemic side effects of xalatan eye drops is flu like symptoms which include cough,sneezing and sore throat. Sometimes, patients might have to change this medication to another one because of the severity of these symptoms.

 

The reason of these symptoms are unknown and they found that their severity increases with the duration of using xalatan eye drops.

 

Web Eye Clinic
 



Related Questions